# SDR MASA200601782

- Difficulty date: July 6, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N504MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10066
- Aircraft time: 8,447 hours, 6,048 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Warning Message
- Condition: Illuminated
- Location: Nr 3 Hyd Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

ASH 7469 MEM - EMERGENCY DECLARED DUE TO NR 3 HYDRAULIC LOSS OF PRESSURE AFTER HIGH TEMP MESSAGE.  CONTRACT MX DRAINED SYSTEM AND CLEANED FILTERS.
